# SDR UALA2012051602792

- Difficulty date: May 12, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 44,777 hours, 11,639 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 79115516
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5R SEAT EMERGENCY LIGHT DOES NOT COME ON.  REPLACED EMERGENCY LIGHT FEEDER CABLE PCN 56 0-4771.  OPS CHECKED OK.
